# SDR IPXA2021083173350

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 23,832 hours, 14,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: A5711012220000
- Condition: Cracked
- Location: Frm 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFTER PERFORMING ROTO PROBE INSP. PER NTM 57-10-29 FOUND A CRACK INDICATION AT CWB CENTER WEB SPAR REINFORMENT FR 44 RH CUT OUT DOUBLER O/B BOTTOM HOLE FWD AND AFT LAYER AT 9 O'CLOCK.REAMED HOLE TO .276 PER SRM 51-40-40.
